# SDR AALA200800484

- Difficulty date: March 3, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- Aircraft time: 52,348 hours
- Engine: Ge CF680C2A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Condition: Inoperative
- Location: Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI  INFLIGHT T613/03MAR JFK TO MIA - NUMBER TWO ENGINE FUEL FILTER CLOG LIGHT ILLUMINATED.  LANDED BWI WITHOUT INCIDENT.  REPLACED THE NUMBER TWO ENGINE FUEL FILTER AND FUEL FILTER DIFFERENTIAL PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
